# SDR N3VR96006

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 380
- Part time: 57,434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 3560, FLOOR BEAM CORROSION STATION 380 LEFT OF SEAT TRACK NR 4 APPROXIMATELY 12 INCHES AREA.  REMOVED CORROSION IAW SRM 51-10-6 NEG MATERIAL REMOVED, TREATED AND PRIMED IAW SRM 51-10-2.  (M)
